# SDR 96ZZZX2132

- Difficulty date: April 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707HE
- Make and model: Boeing 707330C
- Aircraft serial: 20124
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Hush Kit
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: E

## Discrepancy

MNMG/MSLP - FLT 049 - DURING CRUISE, NR 2 FIRE WARNING CAME ON, WHEN THROTTLE RETARDED, WARNING WENT OUT.  PROCEEDED WITH PRECAUTIONARY SHUT-DOWN OF ENGINE.  ON VISUAL INSPECTION OF ENGINE, FOUND LOWER SECTION OF HUSH KIT DAMAGED.  CONTINUED TO INSPECT FIRE WARNING SYSTEM, FOUND NORMAL.  BORESCOPED ENGINE, NO DAMAGE NOTED.  REPLACED ENGINE HUSH KIT ASSEMBLY.  PERFORMED RUN-UP PER MM 71-00-00, ENGINE OPERATION NORMAL.  AIRCRAFT RETURNED TO SERVICE.
